Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Localization of injective modules over valuation rings


Author: François Couchot
Journal: Proc. Amer. Math. Soc. 134 (2006), 1013-1017
MSC (2000): Primary 13F30, 13C11
Published electronically: October 5, 2005
MathSciNet review: 2196032
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that $ E_J$ is injective if $ E$ is an injective module over a valuation ring $ R$, for each prime ideal $ J\ne Z$. Moreover, if $ E$ or $ Z$ is flat, then $ E_Z$ is injective, too. It follows that localizations of injective modules over h-local Prüfer domains are injective, too.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13F30, 13C11

Retrieve articles in all journals with MSC (2000): 13F30, 13C11


Additional Information

François Couchot
Affiliation: Laboratoire de Mathématiques Nicolas Oresme, CNRS UMR 6139, Département de Mathématiques et Mécanique, 14032 Caen cedex, France
Email: couchot@math.unicaen.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08350-4
PII: S 0002-9939(05)08350-4
Keywords: Valuation ring, injective module, h-local domain, Pr\"ufer domain.
Received by editor(s): November 12, 2004
Published electronically: October 5, 2005
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2005 American Mathematical Society